# SDR DL76S040472

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 55,459 hours, 26,876 cycles
- Engine: Ge CF680
- Engine time: 33,374 hours, 42,679 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 5198588
- Part serial: P253
- Condition: Malfunctioned
- Location: Apu
- Part time: 33,374 hours, 42,679 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

MCO - APU STARTER CONTINUOUSLY POWERED CAUSING OVERHEATING AND SMELL IN APU AIR.  REPLACED ECU AND K117 CONTACTOR.
